# SDR DL76P050290

- Difficulty date: May 23, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 20,577 hours, 10,085 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 211080107
- Part serial: 583912
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED DUE TO SMOKE IN CABIN . RAN ENG USED BLEED AIR  FOUND RT PACK TEMP OUT 200 DEG.  REPLACED RIGHT ACM.
